MathSciNet Relay Station
MathSciNet bibliographic data
MR2479576 91G20 (91B70)
Siu, Tak Kuen; Yang, Hailiang; Lau, John W. Pricing currency options under two-factor Markov-modulated stochastic volatility models. Insurance Math. Econom. 43 (2008), no. 3, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement